# SDR SIMA20220204004

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 11,724 hours, 7,566 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT FL 350 IN LIGHT CHOP, RECEIVED HIGH SPEED AURAL WARNING FOR APPROX 2 SECONDS. MAX SPEED OBSERVED WAS 283 KTS, HIGHEST MACH OBSERVED UNKNOWN-C/A-PERFORMED OVERSPEED PHASE I INSPECTION AND DEFERRED FDR ANALYSIS IAW EMB 175 AMM 05-50-06. NO DISCREPANCIES NOTED. OPENED TDMI 057T0566
